# SDR GLBA2001148

- Difficulty date: July 7, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 27,506 hours, 31,405 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON T/O.  INSPECTED FOUND BROKEN WIRE ON LEFT SQUAT SWITCH.  REPAIRED, OPS CHECKED SYSTEM SATISFACTORY.
